MAUDE Adverse Event Report: BAYER MEDICAL CARE INC. MEDRAD® STELLANT STERILE DISPOSABLE SYRINGE; INJECTOR AND SYRINGE, ANGIOGRAPHIC

BAYER MEDICAL CARE INC. MEDRAD® STELLANT STERILE DISPOSABLE SYRINGE; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Model Number SDS-CTP-SPK
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/03/2018
Type of Reportable Event Malfunction
Event or Problem Description
The tubing for the medrad injector syringe would not screw down onto the injector head for contrast injection.Upon looking at the injector syringe tip, it was noticed that the tip was bent and flexible which prevents the tubing to properly connect for injection.

Brand Name
MEDRAD® STELLANT STERILE DISPOSABLE SYRINGE
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
BAYER MEDICAL CARE INC.
1 bayer drive
indianola PA 15051
MDR Report Key7658478
Report Number7658478
Device Sequence Number2527317
Product Code DXT
UDI-Device Identifier00616258005188
UDI-Public(01)00616258005188
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/03/2018
Report Date (Section F) 06/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberSDS-CTP-SPK
Device Catalogue NumberSDS-CTP-SPK
Device Lot Number8536877
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age1 MO
Date Report to Manufacturer07/03/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA06/25/2018